American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 212 found      Go to page: 1 2 3 4 5 > >>

[31] Siddhartha Gadgil and Harish Seshadri. Surfaces of bounded mean curvature in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 3977-4005. MR 2792976.
Abstract, references, and article information   
View Article: PDF

[32] Lin Feng Wang. Rigid properties of quasi-Einstein metrics. Proc. Amer. Math. Soc. 139 (2011) 3679-3689. MR 2813397.
Abstract, references, and article information   
View Article: PDF

[33] Hans-Joachim Hein. Weighted Sobolev inequalities under lower Ricci curvature bounds. Proc. Amer. Math. Soc. 139 (2011) 2943-2955. MR 2801635.
Abstract, references, and article information   
View Article: PDF

[34] Man Chun Leung. Supported Blow-up and prescribed scalar curvature on $S^{n}$. Memoirs of the AMS 213 (2011) MR 2847985.
Book volume table of contents   

[35] Martin Deraux and Harish Seshadri. Almost quarter-pinched Kähler metrics and Chern numbers. Proc. Amer. Math. Soc. 139 (2011) 2571-2576. MR 2784826.
Abstract, references, and article information   
View Article: PDF

[36] Debora Impera, Luciano Mari and Marco Rigoli. Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011) 2207-2215. MR 2775398.
Abstract, references, and article information   
View Article: PDF

[37] Yan He and Weimin Sheng. Prescribing the symmetric function of the eigenvalues of the Schouten tensor. Proc. Amer. Math. Soc. 139 (2011) 1127-1136. MR 2745665.
Abstract, references, and article information   
View Article: PDF

[38] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[39] Davi Máximo. Non-negative Ricci curvature on closed manifolds under Ricci flow. Proc. Amer. Math. Soc. 139 (2011) 675-685. MR 2736347.
Abstract, references, and article information   
View Article: PDF

[40] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF

[41] Stefano Pigola and Giona Veronelli. Lower volume estimates and Sobolev inequalities. Proc. Amer. Math. Soc. 138 (2010) 4479-4486. MR 2680072.
Abstract, references, and article information   
View Article: PDF

[42] Kei Kondo and Minoru Tanaka. Total curvatures of model surfaces control topology of complete open manifolds with radial curvature bounded below. II. Trans. Amer. Math. Soc. 362 (2010) 6293-6324. MR 2678975.
Abstract, references, and article information   
View Article: PDF

[43] Pierre Bérard and Ricardo Sa Earp. Lindelöf’s theorem for hyperbolic catenoids. Proc. Amer. Math. Soc. 138 (2010) 3657-3669. MR 2661564.
Abstract, references, and article information   
View Article: PDF

[44] Fernando Schwartz. A note on the Yamabe constant of an outermost minimal hypersurface. Proc. Amer. Math. Soc. 138 (2010) 4103-4107. MR 2679631.
Abstract, references, and article information   
View Article: PDF

[45] Anna Maria Micheletti and Angela Pistoia. Generic properties of critical points of the scalar curvature for a Riemannian manifold. Proc. Amer. Math. Soc. 138 (2010) 3277-3284. MR 2653957.
Abstract, references, and article information   
View Article: PDF

[46] Jimmy Petean. Metrics of constant scalar curvature conformal to Riemannian products. Proc. Amer. Math. Soc. 138 (2010) 2897-2905. MR 2644902.
Abstract, references, and article information   
View Article: PDF

[47] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[48] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[49] Ismail Kombe and Murad Özaydin. Improved Hardy and Rellich inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 6191-6203. MR 2538592.
Abstract, references, and article information   
View Article: PDF

[50] Kei Funano. Concentration of $1$-Lipschitz maps into an infinite dimensional $\ell ^p$-ball with the $\ell ^q$-distance function. Proc. Amer. Math. Soc. 137 (2009) 2407-2417. MR 2495276.
Abstract, references, and article information   
View Article: PDF

[51] Peter Petersen and Terence Tao. Classification of almost quarter-pinched manifolds. Proc. Amer. Math. Soc. 137 (2009) 2437-2440. MR 2495279.
Abstract, references, and article information   
View Article: PDF

[52] Siddartha Gadgil and Harish Seshadri. On the topology of manifolds with positive isotropic curvature. Proc. Amer. Math. Soc. 137 (2009) 1807-1811. MR 2470841.
Abstract, references, and article information   
View Article: PDF

[53] Sergio Console and Carlos Olmos. Curvature invariants, Killing vector fields, connections and cohomogeneity. Proc. Amer. Math. Soc. 137 (2009) 1069-1072. MR 2457448.
Abstract, references, and article information   
View Article: PDF

[54] Dan Knopf and Andrea Young. Asymptotic stability of the cross curvature flow at a hyperbolic metric. Proc. Amer. Math. Soc. 137 (2009) 699-709. MR 2448593.
Abstract, references, and article information
View Article: PDF

[55] Dezhong Chen. A note on Ricci signatures. Proc. Amer. Math. Soc. 137 (2009) 273-278. MR 2439450.
Abstract, references, and article information   
View Article: PDF

[56] Edward M. Fan. Topology of three-manifolds with positive $P$-scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3255-3261. MR 2407091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Weimin Sheng. Admissible metrics in the $\sigma_{k}$-Yamabe equation. Proc. Amer. Math. Soc. 136 (2008) 1795-1802. MR 2373610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Perelman's differential Harnack estimate. Math. Surveys Monogr. 144 (2007) 305-355.
Book volume table of contents   
View Article: PDF

[60] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Weak and strong maximum principles on noncompact manifolds. Math. Surveys Monogr. 144 (2007) 139-195.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 212 found      Go to page: 1 2 3 4 5 > >>